# SDR MASA20200907061

- Difficulty date: September 1, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 13,070 hours, 7,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE FUSELAGE AFT OF THE MAIN PAX DOOR BETWEEN FR 21-22 AND STR 14L-15L.
